# SDR DALA2017092107001

- Difficulty date: September 21, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 74,156 hours, 55,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY FLOOD LIGHT IS INOPERATIVE.  R & R THE FLOOD LIGHT IAW AMM 33-50 , OP CHECKED GOOD.
